# SDR EIAA980368

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 600
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5 CHECK, RIGHT WING LOWER SKIN AT WS 600, AT TRAILING EDGE HAS EXFOLIATION CORROSION.  REPAIRED PER RS R57-26-33954 AND ECRA 482-99-125-1.  (M)
